Korean J. Math. Vol. 26 No. 1 (2018) pp.61-74
DOI: https://doi.org/10.11568/kjm.2018.26.1.61

Maps preserving Jordan triple product AB+BA on -algebras

Main Article Content

Ali Taghavi
Mojtaba Nouri
Mehran Razeghi
Vahid Darvish

Abstract

Let A and B be two prime -algebras. Let Φ:AB be a bijective and satisfies Φ(ABA)=Φ(A)Φ(B)Φ(A), for all A,BA where AB=AB+BA. Then, Φ is additive. Moreover, if Φ(I) is idempotent then we show that Φ is R-linear -isomorphism.


Article Details

References

[1] Z. F. Bai and S.P. Du, Multiplicative Lie isomorphism between prime rings, Comm. Algebra 36 (2008), 1626–1633. Google Scholar

[2] J. Cui and C. K. Li, Maps preserving product XY −Y X∗ on factor von Neumann algebras, Linear Algebra Appl. 431 (2009), 833–842. Google Scholar

[3] P. Ji and Z. Liu, Additivity of Jordan maps on standard Jordan operator algebras, Linear Algebra Appl. 430 (2009), 335–343. Google Scholar

[4] C. Li, F. Lu, and X. Fang, Nonlinear mappings preserving product XY + Y X∗ on factor von Neumann algebras, Linear Algebra Appl. 438 (2013), 2339–2345. Google Scholar

[5] L. Liu and G. X. Ji, Maps preserving product X∗Y + Y X∗ on factor von Neumann algebras, Linear and Multilinear Algebra. 59 (2011), 951–955. Google Scholar

[6] F. Lu, Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl. 357 (2002), 123–131. Google Scholar

[7] F. Lu, Jordan maps on associative algebras, Comm. Algebra 31 (2003), 2273–2286. Google Scholar

[8] F. Lu, Jordan triple maps, Linear Algebra Appl. 375 (2003), 311–317. Google Scholar

[9] W.S. Martindale III, When are multiplicative mappings additive? Proc. Amer. Math. Soc. 21 (1969), 695–698. Google Scholar

[10] L. Moln ar, On isomorphisms of standard operator algebras, Studia Math. 142 (2000), 295-302. Google Scholar

[11] A. Taghavi, H. Rohi, and V. Darvish, Additivity of maps preserving Jordan η∗-products on C∗-algebras, Bulletin of the Iranian Mathematical Society. 41 (7) (2015) 107–116. Google Scholar

[12] A. Taghavi, V. Darvish, and H. Rohi, Additivity of maps preserving products AP ± PA∗ on C∗-algebras, Mathematica Slovaca. 67 (1) (2017) 213–220. Google Scholar

[13] A. Taghavi, M. Nouri, M. Razeghi, and V. Darvish, Maps preserving Jordan and ∗-Jordan triple product on operator ∗-algebras, submitted. Google Scholar

[14] V. Darvish, H. M. Nazari, H. Rohi, and A. Taghavi, Maps preserving η-product A∗B + ηBA∗ on C∗-algebras, Journal of Korean Mathematical Society. 54 (3) (2017) 867–876. Google Scholar